# SDR CA980908018

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BO105C
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 4638302023
- Condition: Damaged
- Location: R/H Input
- Part time: 1,116 hours
- Component: Zahnrad Fabr, 4638001001
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT INPUT BEARING PEELING.
